# SDR RAIA2018091270002

- Difficulty date: July 7, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 28,292 hours, 25,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 25 AND BETWEEN STR 15 AND 16 RT SIDE UPPER FASTENERD ARE SHEARED OFF. REMOVED AND REPLACED DAMAGED RIVETS.
